# SDR SWAA2024021552215

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 52,015 hours, 31,485 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 311AL HAS CORROSION ON LEADING EDGE OF DOOR. ACCESS DOOR 311AL HAS CORROSION ON LEADING EDGE OF DOOR. PICTURES ATTACHED AND SUBMITTED TSR#2024001099.<[01] REPLACED THE ACCESS DOOR 311AL IAW AMM 52-49-11.
